# SDR REXA2014072300727

- Difficulty date: July 23, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 15,105 hours, 9,475 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Out Of Position
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD OVERWING EMERGERNY EXIT LIGHT IS INOPERATIVE.   REPOSITIONED GROUNDING WIRE GS846, 6 VOLTS TO LIGHT.  OPS CHECKED GOOD IAW AMM 33-51-00.
